MathSciNet Relay Station
MathSciNet bibliographic data
MR2415029 16D50
Beidar, K. I.; Jain, S. K.; Srivastava, Ashish K. New characterization of $\Sigma$-injective modules. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3461–3466.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement